# SDR AALA201907099006

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 31,525 hours, 12,484 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS HYD. QUANTITY INDICATED ZERO SYS. B WHEN SLATS EXTENEDED PRESSURE WENT TO ZERO. ALT. FLAP EXTENSION USED TO LOWER FLAPS. MAINTENANCE FOUND HYDRAULIC PRESSURE UNION QUICK DISCONNECT LEAKING AT THE #2 ENGINE HYDRAULIC PUMP. REMOVED AND REPLACED UNION AND OPS CHECKED GOOD IAW AMM 29-11-11.
